Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



The X-method for klt surfaces in positive characteristic

Author: Hiromu Tanaka
Journal: J. Algebraic Geom. 24 (2015), 605-628
Published electronically: October 29, 2014
MathSciNet review: 3383599
Full-text PDF

Abstract | References | Additional Information

Abstract: In this paper, we establish a weak version of the Kodaira vanishing theorem for surfaces in positive characteristic. As an application, we obtain some fundamental theorems in the minimal model theory for klt surfaces.

References [Enhancements On Off] (What's this?)


Additional Information

Hiromu Tanaka
Affiliation: Department of Mathematics, Faculty of Science, Kyoto University, Kyoto 606-8502, Japan

Received by editor(s): July 7, 2012
Received by editor(s) in revised form: September 27, 2012
Published electronically: October 29, 2014
Additional Notes: The author is partially supported by the Research Fellowships of the Japan Society for the Promotion of Science for Young Scientists (24-1937).
Article copyright: © Copyright 2014 University Press, Inc.
The copyright for this article reverts to public domain 28 years after publication.